File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonlinear filtering for state delayed systems with Markovian switching

TitleNonlinear filtering for state delayed systems with Markovian switching
Authors
KeywordsLinear Matrix Inequalities
Markovia Jump Systems
Nonlinear Filtering
Nonlinear Systems
Stochastic Exponential Stability
Time-Delay Systems
Issue Date2003
Citation
Ieee Transactions On Signal Processing, 2003, v. 51 n. 9, p. 2321-2328 How to Cite?
AbstractThis paper deals with the filtering problem for a general class of nonlinear time-delay systems with Markovian jumping parameters. The nonlinear time-delay stochastic systems may switch from one to the others according to the behavior of a Markov chain. The purpose of the problem addressed is to design a nonlinear full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically exponentially stable in the mean square. Both filter analysis and synthesis problems are investigated. Sufficient conditions are established for the existence of the desired exponential filters, which are expressed in terms of the solutions to a set of linear matrix inequalities (LMIs). The explicit expression of the desired filters is also provided. A simulation example is given to illustrate the design procedures and performances of the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/156677
ISSN
2015 Impact Factor: 2.624
2015 SCImago Journal Rankings: 2.004
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Zen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorLiu, Xen_US
dc.date.accessioned2012-08-08T08:43:29Z-
dc.date.available2012-08-08T08:43:29Z-
dc.date.issued2003en_US
dc.identifier.citationIeee Transactions On Signal Processing, 2003, v. 51 n. 9, p. 2321-2328en_US
dc.identifier.issn1053-587Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156677-
dc.description.abstractThis paper deals with the filtering problem for a general class of nonlinear time-delay systems with Markovian jumping parameters. The nonlinear time-delay stochastic systems may switch from one to the others according to the behavior of a Markov chain. The purpose of the problem addressed is to design a nonlinear full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically exponentially stable in the mean square. Both filter analysis and synthesis problems are investigated. Sufficient conditions are established for the existence of the desired exponential filters, which are expressed in terms of the solutions to a set of linear matrix inequalities (LMIs). The explicit expression of the desired filters is also provided. A simulation example is given to illustrate the design procedures and performances of the proposed method.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Signal Processingen_US
dc.subjectLinear Matrix Inequalitiesen_US
dc.subjectMarkovia Jump Systemsen_US
dc.subjectNonlinear Filteringen_US
dc.subjectNonlinear Systemsen_US
dc.subjectStochastic Exponential Stabilityen_US
dc.subjectTime-Delay Systemsen_US
dc.titleNonlinear filtering for state delayed systems with Markovian switchingen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/TSP.2003.815373en_US
dc.identifier.scopuseid_2-s2.0-0041409653en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0041409653&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume51en_US
dc.identifier.issue9en_US
dc.identifier.spage2321en_US
dc.identifier.epage2328en_US
dc.identifier.isiWOS:000184861900007-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridWang, Z=7410037481en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridLiu, X=18634784100en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats